MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"

Medline Industries, LP MEDLINE; IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Catalog Number DYNDST1545
Medical Device Problem Codes Fluid/Blood Leak (1250); Failure to Transmit Record (1521); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "for the iv set, we received reports about the caps being hard to remove and attach to the iv catheters.There were complaints of large air bubbles after connecting, or large amount of air bubbles, harder to flush through and leaking after connection due to them being harder to thread together.".
 
Additional Manufacturer Narrative
The account reported caps being hard to remove and attach to the iv catheters, large air bubbles after connecting, harder to flush through, and leaking after connection due to them being harder to thread together.A sample was received for investigation; 5 samples were randomly selected and tested by attaching the iv admin set to a saline iv bag and priming the sample before allowing fluid to flow through for 10 minutes, and the manufacturer reviewed production records and retained samples.For all samples evaluated, the issues reported by the customer were not observed, and the manufacturer did not find any discrepancies or defects in the production records or retained samples that could have contributed or caused the reported issue.Based on the complaint details, sample evaluation, and investigation, the complaint is not confirmed, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV ADMIN SET, 15DRP, 3 NF PORTS, 112"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50885545
Report Number1417592-2026-50200
Device Sequence Number15900545
Product Code FPA
UDI-Device Identifier10884389975961
UDI-Public10884389975961
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093773
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDST1545
Device Lot Number0332410A050
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown